# SDR 98UAL900037

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9065U
- Make and model: Boeing 737222
- Aircraft serial: 19946
- Engine: Pwa JT8D7B
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Trans
- Part number: 6221181003
- Condition: Failed
- Location: E/E Compt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST COMM ON FREQUENCY 127.8 MHZ ON NUMBER ONE VHF.  COMM APPEARED WEEK ON OTHER FREQUENCIES AS WELL.  *S/D*  REPLACED NR 1 VHF COMM TRANSCEIVER, OP CHECKED GOOD.
